JournalsjemsVol. 15, No. 5pp. 1805–1823

The critical nonlinear wave equation in two space dimensions

  • Michael Struwe

    ETH Zürich, Switzerland
The critical nonlinear wave equation in two space dimensions cover
Download PDF

Abstract

Extending our previous work, we show that the Cauchy problem for wave equations with critical exponential nonlinearities in 2 space dimensions is globally well-posed for arbitrary smooth initial data.

Cite this article

Michael Struwe, The critical nonlinear wave equation in two space dimensions. J. Eur. Math. Soc. 15 (2013), no. 5, pp. 1805–1823

DOI 10.4171/JEMS/404